# SDR USAA2009091492514

- Difficulty date: September 13, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 76
- Aircraft time: 64,067 hours, 28,610 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2331
- Condition: Defective
- Location: R1 Door
- Part time: 25,254 hours, 15,449 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 543 - PHX - EMERGENCY EGRESS SYSTEM - R-1 DOOR ASSIST BOTTLE DOOR DAMPER CYLINDER ASSEMBLY REQUIRES REPLACEMENT.  REMOVED AND REPLACED R-1 DOOR DAMPER CYLINDER PER AIRBUS MAINTENANCE MANUAL 52-11-14.
